# SDR SWAA2019121839818

- Difficulty date: December 13, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 57,764 hours, 28,310 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G1 GALLEY, AIRCRAFT SIDE ELECTRICAL CONNECTOR FOR EMERGENCY EXIT LIGHT DAMAGED.          / R&R EXIT INDICATOR LIGHT PER AMM, WDM, & SWPM.
